How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. S Your Own Question

Dr. S
Dr. S, Psychiatrist
Category: Mental Health
Satisfied Customers: 61
Experience:  MD Attending Psychiatrist
50649187
Type Your Mental Health Question Here...
Dr. S is online now
A new question is answered every 9 seconds

My son was taken of 6mg of Risperdol cold turkey and started

Customer Question

My son was taken of 6mg of Risperdol cold turkey and started on Seroquel 150mg day 1, 300 day2, 450 day 3, 600 day 4. He has having hard time adjusting to it. I feel it was a drastic change. Tonight, I called 911 because he could barely stand on his feet and was pale. Comment please.
Submitted: 6 years ago.
Category: Mental Health
Expert:  cathy replied 6 years ago.
Chat Conversation Started
cathy :

Hello?

Customer :

I am here, but I do not see the answer.

Customer :

This is not working well; I regret I started it.

Customer :

One more time, where is the answer?

Customer :

This is a real joke, right?

Expert:  Dr. S replied 6 years ago.
Hi I am a psychiatrist and can help. I am sorry to hear of your sons difficulty, scary. Is he now okay? Could you first answer a few questions so that I may best assist you. Why was your sons regimen changed? What are his usual primary symptoms? Diagnosis? How long has he been on risperdal? Finally with the change dis he have a resurgence of psych symptoms or was the difficulty more the physical problems?
Customer: replied 6 years ago.

My checking account has been chanrged; I guess I will respond; your questions sound professional. Reason for change in my son's regimen was supposedly high level of prolactin caused by Risperdol (?). Primary symptoms - mood cycling, anxiety and panick attacks. Diagnosis - schizoaffective disorder, first, then final - bipolar disorder.

Started taking risperdal in 2001, first 1.5-2 mg, lately 6 mg. With the change, there were positive signs of cognitive improvement. Physically, a couple of nights of hallucinations, stiff muscles, involuntary facial muscle movements. As far as the level of prolactin, isn't it also a side effect warning regarding seroquel? As far as "cheers XXXXX XXXXX mental health", my cheers XXXXX XXXXX a ARNP, who handled my son's med managment for 7 years, but had to leave, now we have a MD, who gets annoyed by phone calls.

Attachments are only available to registered users.

Register Here